|Topic Review (Newest First)|
|10-21-2009 02:16 AM|
|AnnieQ||Tammy and Michele thanks for the support and the hugs.|
|10-19-2009 10:15 PM|
|Liz&NicksMom||Everyone has pretty much said it hon. It takes time to take yourself off the meds, and you havae to do it slowly....or you are going to be in for one **** of a roller coaster ride of emotions and other feelings. Remember we are all here for you and love you very much|
|10-19-2009 11:40 AM|
|tailwaggers||The ladies have all given you great advice. I just wanted to give you a|
|10-19-2009 11:11 AM|
|AnnieQ||Thanks Kim and Brenda. I did this all under a doctors care and yes my doctor and my mom are watching me closely and like you said in the post it does take time and yes it is all new for me, was on them a very long time. I think maybe to long. Brenda thanks for being there for me. I will try to call you today. Need to clean up sissy room since she is coming to see me. I will try to call you before work if not after work. Love you all.|
|10-19-2009 12:27 AM|
I just called and left you a message. Give me a call tomorrow (Monday) and let me know you are OK, alright?
What you are feeling is perfectly normal when coming off long term meds of the type you were taking. I was only on mine for 4 years and it took a while for me to feel "human" again. Depending on the actual meds, how long you were on them and the dosage, it can take 3-6 months to get some meds completely out of your system. But remember, these are controlled substances that can be highly addictive. That is why they have to wean you off of them by slowly tapering the dosage down. When you get to that last stage of finally NOT taking them, you system still gets a bit of a shock. Lenora is right when she says your body got used to the drug telling it what to feel. Right now its trying to get back on track. You are going to feel "wobbly". Some days will be good and some not. If you EVER feel like you are "zoning", please don't drive! I almost wrecked (with the kids in the car) when I was coming off mine. Scared the devil out of me! I just couldn't concentrate/focus and my mind kept drifting no matter how hard I tried. It was like trying to pay attention in class when you haven't had enough sleep, you know?
You know that you are loved by ALL of us. I'm glad you came back! And PLEASE, PLEASE, PLEASE remember that you can call me anytime, day or night, if you need me. Didn't you sit and talk to me until the wee hours when I needed you? Same goes, babe! You need me, you call me. I don't care WHAT time it is. Don't make me come to IN just to set you straight!
|10-18-2009 11:48 PM|
Yep Annie...it takes a while to wean off of the medication. Just make sure you work with your doctor and update him or her of your symptoms, just to make sure everything is within limits.
|10-18-2009 03:45 PM|
|AnnieQ||Elaine, yes I have done it all with a doctor. I am only left on a half of Aprazolam nerve medication. I started the weening process when I first moved here. Now I am done to just the one medication, which is only 1 mg and I only take half of the 1 mg each day.|
|10-17-2009 11:21 AM|
I absolutely hated being medicated. Like Lenora, I stopped feeling emotions (or at least appropriate emotions) and was in a zombie like state.
Thankfully I hadn't been on them long enough that getting off of them was a big ordeal. I know some people who didn't feel themselves for months during the tapering process.
Are you doing this with a physician's help Annie? I'm only asking because it can be very dangerous to quit taking some meds.
It's good to have you back!
|10-17-2009 01:45 AM|
|AnnieQ||Thank you everyone. I could really use the support it is so strange to feel this way.|
|10-16-2009 09:25 PM|
|Tara||I hope things get better soon!|
|10-16-2009 08:04 PM|
|KJBBDOLL||I hope it gets better for you sweetie|
|10-16-2009 07:21 PM|
|Grace||I went off Zoloft about a year ago now,because I had stopped feeling any emotions at all. I felt like a zombie. For awhile, it was very difficult to get even keel again. However, I took comfort in knowing that I was out of control which in some way gave me more control if that makes sense. I have been taking 5htp which increases seritonin, but now I am havine sleeping problems so I am trying l-trypotophan which is supposed to increase seritonin and melatonin. We'll see how it goes. I would say you reaction is normal. You have become emotionally and physically dependent on a drug to control you moods. It's going to take a bit to get a handle on things again.|
|10-16-2009 03:50 PM|
As you some of you know I have come off all my medication and I only take a half of a 1 mg of Aprazolam and that helps take some of the nerve endings off for me. I totally feel high all the time. I know it takes time to get use to medication when you go on them, but does it take a lot of time for you to get off of them too?
I trip over my feet, I feel out of control sometimes, my emotions are rocky and I do not always feel here. I feel I am here and there. I feel....I do not know how I feel. Like I am light as a feather. I could get into a car crash, because I am unsure about how and what I am doing behind the wheel. Luck for me I only drive to work and maybe to the store.
I have decided to come back here because I know who my true friends are and will stand by me know matter what my condition is. I am ashamed of the way I feel and act sometimes, I feel know one really knows me like my Baby U sisters. I need the hugs right now. I am lost, feeling really lost.
Thanks for reading and taking the time to respond. Love you all.